Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Burning, tingling, intense itching on the burnt skin with cadaver. Had a third degree burn. Are the sensations normal?

last monday i had cadaver skin placed on my burn and my hand is wrapped up and i cant remove the bandage until this coming up monday when the doctor changes it. It was burning and tingling earlier and now it itches like crazy. should i be concerned with any of these sensations? i was told it may be good because it was a third degree burn and for a while i had no feeling throughout my hand whatsoever
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HCMForum. Depending upon degree of the burm type of treatment is decided.
For any extensive injury or burn the healing process comprises the feelings as you have des-
-cribed what ever the way of treatment. Dont worry you will have new skin in the burn area.
Besides i advise you some diet recomendations to improve wound healing
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor